# SDR UIEA200600134

- Difficulty date: June 13, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 26,492 hours, 4,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B01970209C
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD AFT FLAP END WEAR/CHAFE MARK.  RANGING IN DEPTH FROM 0.002' TO 0.013'AND FROM 8"X1" IN DIAMETER TO 2"X1".
